Nonminimally coupled gravitational and electromagnetic fields: pp-wave solutions


Creative Commons License

Dereli T., Sert O.

PHYSICAL REVIEW D, vol.83, no.6, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 83 Issue: 6
  • Publication Date: 2011
  • Doi Number: 10.1103/physrevd.83.065005
  • Title of Journal : PHYSICAL REVIEW D

Abstract

We give the Lagrangian formulation of a generic nonminimally extended Einstein-Maxwell theory with an action that is linear in the curvature and quadratic in the electromagnetic field. We derive the coupled field equations by a first-order variational principle using the method of Lagrange multipliers. We look for solutions describing plane-fronted Einstein-Maxwell waves with parallel rays. We give a family of exact pp-wave solutions associated with a partially massless spin-2 photon and a partially massive spin-2 graviton.